# SDR 07FDEA00696

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1521 TO STA 5-93, X = -8.5 SEAT TRACK FOUND CORRODED.  CORRODED SEAT TRACK AT STA 1521 TO STA 5-93, X = -8.5 REPAIRED AS PER SRM 53-70-00   FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
